# SDR 99ZZZX3770

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: L316M30C1002
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 94 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING DISPLAY DIGITS.
